# SDR 2008UALA02644

- Difficulty date: May 5, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 46,321 hours, 16,685 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A7425
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESS AT DOOR 1R SHOWS ON RED.  REPLACED SLIDE.
